ADI Methods for Three-dimensional Fractional Diffusions

Authors: Moreno Concezzi, Renato Spigler

Abstract: ADI methods can be generalized to solve numerically multidimensional fractional diffusion equations, which describe fluid flows through porous media better than classical diffusion equations. A new, unconditionally stable, second-order and well balanced in space, third-order in time ADI scheme has been constructed and its convergence accelerated by an extrapolation technique coupled with the PageRank algorithm.

Pages: 9-12

DOI: 10.46300/91013.2022.16.2

International Journal of Computers and Communications, E-ISSN: 2074-1294, Volume 16, 2022, Art. #2